| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, the lens didn't unfold during the cataract operation.Additional information was requested.
Additional Manufacturer Narrative
A sample device was returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated that, there was no patient contact with the device and plunger override was observed from the returned lens.